MAUDE Adverse Event Report: K2M, INC. PYRENEES CERVICAL PLATE SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

K2M, INC. PYRENEES CERVICAL PLATE SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 208-43F51
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.The product was not returned to manufacturer for evaluation, and a thorough investigation could not be completed as no lot number has been identified/confirmed in this case.Since the plate remains in the patient, no physical, material, chemical evaluation could be performed, and the exact cause of the reported issue could not be ascertained.A general review of the manufacturing and inspection records did not reveal any contributing information/trends.
 
Event or Problem Description
It was reported to k2m, inc.On (b)(4) 2016 that a plate fractured approximately 2 years post-op.The patient has not been revised.

Brand Name
PYRENEES CERVICAL PLATE SYSTEM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
K2M, INC.
751 miller dr se
suite f1
leesburg VA 20175
MDR Report Key5527268
Report Number3004774118-2016-00024
Device Sequence Number16268287
Product Code KWQ
UDI-Device Identifier10888857031142
UDI-Public10888857031142
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K142212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number208-43F51
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2016
Initial Report FDA Received Date03/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1